# SDR TWAA0102505

- Difficulty date: February 4, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN CABIN ON SEAT TRACK, AT LBL 54 INCHES, STA 1252 AND STA 1283 TO 1280.  REMOVED DAMAGED TRACK AT BOTH LOCATIONS.  INSTALLED NEW PER DRAWING 5930566, SPM 6-70-01 AND SRM 51-30-1.
